The Annals of Mathematical Statistics

On Moment Generating Functions and Renewal Theory

Charles Stone

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 4 (1965), 1298-1301.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700003

Digital Object Identifier
doi:10.1214/aoms/1177700003

Mathematical Reviews number (MathSciNet)
MR179857

Zentralblatt MATH identifier
0135.18903

JSTOR
links.jstor.org

Citation

Stone, Charles. On Moment Generating Functions and Renewal Theory. Ann. Math. Statist. 36 (1965), no. 4, 1298--1301. doi:10.1214/aoms/1177700003. https://projecteuclid.org/euclid.aoms/1177700003


Export citation